# SDR SWIA201025371

- Difficulty date: November 20, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 21,588 hours, 16,771 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB AT AFT CARGO TRACK (UPPER) CRACKED.  (C-CHECK)  REPAIRED PER REO.
